# SDR ASAA2014060808101

- Difficulty date: June 8, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 9,530 hours, 2,729 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM NOT AVAILABLE.  ACFT GROUNDED. PULLED SATCOM CIRCUIT BREAKER & RESET, SAT PROMPTS APPEARED ON BOTH MCDU'S, OPS NORMAL, IAW FIM 23-15, TASK 801.
